# SDR A6WA202406018756

- Difficulty date: June 1, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 41,564 hours, 40,461 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10015
- Part serial: 2096
- Condition: Faulted
- Location: Te Flaps
- Part time: 28,272 hours, 27,843 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL 6 DEG ON APPROACH  ***** AIRCRAFT REMOVED FROM SERVICE ***** C/W FIM RESET PLACED ON MEL.   R&R RH BPSU IAW AMM 27-51-10 AND SUPP 04-048B. OPS TEST GOOD. REMOVED PLACARD AND REMOVED FROM MEL.
